# SDR SWAA2020113030345

- Difficulty date: November 10, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FRAME LOCATED BS 500A BETWEEN STR 8R TO STR 9R AT PASSENGER CABIN.  PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS 500A BETWEEN STR 8R TO STR 9R AT PASSENGER CABIN, IAW EA N1-A53-12114 REV 5.
